# SDR 9618682715

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE NR 2 LEADING EDGE FLAP BULLNOSE HINGE CASTING, OUTBOARD SIDE AT THE RADIUS.  REPLACED FLAP (P/N 65-16226-7A) PER MM 27-81-01.
